# SDR MASA200602451

- Difficulty date: October 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,504 hours, 4,770 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2617 EWR.  PITCH FEEL FAULT STATUS.  CONTRACT MX PERFORMED SPOST AND DEPOWERED A/C.  FAULT CLEARED.
